Multiplicity of solutions for a class of elliptic systems in ℝN
MetadataShow full metadata
This article concerns the multiplicity of solutions for the system of equations
-Δu + V(∊x)u = α|u|α-2 u|v|β,
-Δv + V(∊x)v = β|u|α|v|β-2v
in ℝN, where V is a positive potential. We relate the number of solutions with the topology of the set where V attains its minimum. The results are proved by using minimax theorems and Ljusternik-Schnirelmann theory.
CitationFigueiredo, G. M. (2006). Multiplicity of solutions for a class of elliptic systems in ℝN. Electronic Journal of Differential Equations, 2006(76), pp. 1-12.
This work is licensed under a Creative Commons Attribution 4.0 International License.